Show simple item record

dc.contributor.author Alexandrov, S.
dc.contributor.author Baranova, I.
dc.contributor.author Mishuris, Gennady
dc.date.accessioned 2009-10-26T11:28:56Z
dc.date.available 2009-10-26T11:28:56Z
dc.date.issued 2008-12-01
dc.identifier.citation Alexandrov , S , Baranova , I & Mishuris , G 2008 , ' Compression of a viscoelastic layer between rough parallel plates ' Mechanics of Solids , vol 43 , no. 6 , pp. 863-869 . , 10.3103/S0025654408060046 en
dc.identifier.issn 0025-6544
dc.identifier.other PURE: 125399
dc.identifier.other dspace: 2160/3321
dc.identifier.uri http://hdl.handle.net/2160/3321
dc.description Aleksandrov, S; Baranova, I; Mishuris, G. Compression of a viscoelastic layer between rough parallel plates. Mechanics of Solids. 2008, 43(6), 863-869 Sponsorship: The research was. financially supported by the Russian Foundation for Basic Research (project no. 05-01-00153) and by the grant of the President of the Russian Federation for Support of Leading Scientific Schools (under grant no. NSh-4472.2006.1). en
dc.description.abstract If the maximal friction law is applied, then some generalizations of the Prandtl solution for the compression of a plastic layer between rough plates do not exist. In particular, this pertains to the viscoplastic solutions obtained earlier. In the present paper, we show that these solutions do not exist because of the properties of the model material and introduce a model for which this solution can be constructed. The obtained solution is singular. In particular, the equivalent strain rate tends to infinity as the friction surface is approached, and its asymptotic behavior exactly coincides with that arising in the classical solution. The obtained solution is illustrated by numerical examples, which, in particular, show that an extremely thin boundary layer may arise near the friction surfaces. en
dc.format.extent 7 en
dc.language.iso eng
dc.relation.ispartof Mechanics of Solids en
dc.title Compression of a viscoelastic layer between rough parallel plates en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.3103/S0025654408060046
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics